# SDR DALA1012420929

- Difficulty date: April 11, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 57,545 hours, 44,087 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERT STAB L/E SKIN, WEB AND CHORD CRACKED REPAIRED IAW ERA 481906-14. (DLM88101445)
